Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Positive Definite Bounded Matrices and a Characterization of Amenable Groups

Marek Bożejko
Proceedings of the American Mathematical Society
Vol. 95, No. 3 (Nov., 1985), pp. 357-360
DOI: 10.2307/2045802
Stable URL: http://www.jstor.org/stable/2045802
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Positive Definite Bounded Matrices and a Characterization of Amenable Groups
Preview not available

Abstract

We show that a discrete group G is amenable $\operatorname{iff}$ the Herz-Schur multiplier algebra B2(G) coincides with the Fourier-Stieltjes algebra B(G).

Page Thumbnails

  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360